# SDR REXA2014060300466

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 15,289 hours, 14,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXISTING BLEND TO THE FUSELAGE SKIN AT APPROXIMATELY FS 268 & STRINGER 23R MEASURING 1.295” X 0.935” X 0.008” DEEP.  REPAIRED IAW EA CRJ253-02639.
